# SDR A6WA201644061

- Difficulty date: July 1, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 30,983 hours, 29,550 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Lug
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B FLAP, CENTER HINGE ARM FWD ATTACH POINT, O/B LUG IS CHAFED.  REPAIRED IAW REO 601R-57-53-1048 REV.
